# SDR 04FDEA02645

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Part number: AGA74319
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FORWARD THRESHOLD ATTACH EAR IS CRACKED.  WELD REPAIRED AFT CARGO DOOR LINER IAW FEDEX EA 8-5320-81459.   REFERENCE N/R N00682.
